# SDR MASA2010111101261

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 34,954 hours, 37,082 cycles
- System (JASC): 7170 · Engine Drains
- Part: Tube
- Part number: 82821013107
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE ASSY CHECK VALVE TO BULKHEAD TEE LEAKS NR 2 ENGINE.  MX REMOVED AND REPLACED TUBE ASSY LEAK CHECK GOOD.
